# SDR HAL95067

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47689
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Fitting
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBA - THE UPPER LEFT RUDDER HINGE AT THE REAR SPAR OF THE VERTICAL STABILIZER HAS SURFACE CORROSION AND FITTING IS CRACKED AT THE OUTBOARD SIDE OF THE FASTENER HOLE.  REPLACED RUDDER HINGE 'A' ARM IAW MM 27-20-1.  (W)
